# SDR SWAA2018062623081

- Difficulty date: June 17, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INNER CREASE BEAM CHORD CRACKED AT BS 302.  R&R CREASE BEAM PER DWG AND SRM.
